MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-60/I16-40
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
 
Event or Problem Description
The patient was initially implanted with an afx2 bifurcated stent graft and an ovation ix iliac limb to treat an iliac aneurysm.This initial procedure is outside the indications of use (off-label) due to the use of adjunctive devices not compatible with afx system per the ifu.Approximately two (2) years post initial procedure, stent thrombosis that caused occlusion of the right afx limb of the bifurcated stent graft was identified.A open repair was completed with a non-endologix, bypass graft.
 
Event or Problem Description
The patient was initially implanted with an afx2 bifurcated stent graft and an ovation ix iliac limb to treat an iliac aneurysm.This initial procedure is outside the indications of use (off-label) due to the use of adjunctive devices not compatible with afx system per the ifu.Approximately two (2) years post initial procedure, stent thrombosis that caused occlusion of the right afx limb of the bifurcated stent graft was identified.A open repair was completed with a non-endologix, bypass graft.Additional information: after further review, the initial report to patient id (b)(6) was submitted with the wrong cfn/fei # 3008011247, which is not associated with the afx product line.Therefore, a corrective initial/final report will be submitted for patient id (b)(6) with the appropriate cfn/fei # 2031527.Please see mfr.Report # 2031527-2021-00248.This event per mfr.Report # 3008011247-2021-00041 is thus no longer reportable.
 
Additional Manufacturer Narrative
After further review, the initial report to patient id (b)(6) was submitted with the wrong cfn/fei # 3008011247, which is not associated with the afx product line.Therefore, a corrective initial/final report will be submitted for patient id (b)(6) with the appropriate cfn/fei # 2031527.Report # 2031527-2021-00248.This event per mfr.Report # 3008011247-2021-00041 is thus no longer reportable.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key11806931
Report Number3008011247-2021-00041
Device Sequence Number17224398
Product Code MIH
UDI-Device Identifier00818009014740
UDI-Public(01)00818009014740(17)180721
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2018
Device Model NumberBEA25-60/I16-40
Device Lot Number1723091-008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX FS090117-25
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR